# SDR SWAA2021100815432

- Difficulty date: September 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER BS 663 LOCATED AT LBL 50 MAIN WHEEL WELL COMPARTMENT ; 2021-417560 / [24] REPAIRED VAPOR BARRIER BS 663 LOCATED AT LBL 50 MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10; [25] STEP 16 RII; [26] JOB TASK CARD COMPLETED
